RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2008, Volume 15, Number 6, Pages 48–57 (Mi da556)  

This article is cited in 9 scientific papers (total in 9 papers)

On solutions of systems of functional Boolean equations

S. S. Marchenkov, V. S. Fedorova

M. V. Lomonosov Moscow State University

Abstract: Solutions of systems of functional Boolean equations are considered. For each class $P_2,T_0,T_1,S,T_{01}$, and $S_{01}$ the problem of construction of functional Boolean equations systems with a fixed set of functional constants and one functional variable whose unique solution is of the concerned class is solved. For an arbitrary nonempty set $F$ of $n$-argument Boolean functions, the system of equations with functional constants $\vee$ and $&$ is built with $F$ as the solution set. If the above-mentioned set $F$ is closed under transition to dual functions, then the corresponding system of functional Boolean equations can be constructed without functional constants at all. Bibl. 12.

Keywords: functional Boolean equation, closed class of Boolean functions.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2009, 3:4, 476–481

Bibliographic databases:

UDC: 519.716
Received: 08.05.2008

Citation: S. S. Marchenkov, V. S. Fedorova, “On solutions of systems of functional Boolean equations”, Diskretn. Anal. Issled. Oper., 15:6 (2008), 48–57; J. Appl. Industr. Math., 3:4 (2009), 476–481

Citation in format AMSBIB
\Bibitem{MarFed08}
\by S.~S.~Marchenkov, V.~S.~Fedorova
\paper On solutions of systems of functional Boolean equations
\jour Diskretn. Anal. Issled. Oper.
\yr 2008
\vol 15
\issue 6
\pages 48--57
\mathnet{http://mi.mathnet.ru/da556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2543145}
\zmath{https://zbmath.org/?q=an:1249.06036}
\transl
\jour J. Appl. Industr. Math.
\yr 2009
\vol 3
\issue 4
\pages 476--481
\crossref{https://doi.org/10.1134/S1990478909040061}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77749309539}


Linking options:
  • http://mi.mathnet.ru/eng/da556
  • http://mi.mathnet.ru/eng/da/v15/i6/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchenkov S.S., Fëdorova V.S., “Resheniya sistem funktsionalnykh uravnenii mnogoznachnoi logiki”, Vestn. Mosk. un-ta. Ser. 15: Vychislitelnaya matematika i kibernetika, 2009, no. 4, 29–33  mathscinet  zmath
    2. S. S. Marchenkov, “The closure operator in many-valued logic based on functional equations”, J. Appl. Industr. Math., 5:3 (2011), 383–390  mathnet  crossref  mathscinet  zmath
    3. S. S. Marchenkov, “O klassifikatsiyakh funktsii mnogoznachnoi logiki s pomoschyu grupp avtomorfizmov”, Diskretn. analiz i issled. oper., 18:4 (2011), 66–76  mathnet  mathscinet  zmath
    4. Marchenkov S.S., “Fe-klassifikatsiya funktsii mnogoznachnoi logiki”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 2 (2011), 32–39  mathscinet  elib
    5. V. S. Fedorova, “On the complexity of the satisfiability problem for a system of functional Boolean equations”, J. Appl. Industr. Math., 7:3 (2013), 344–354  mathnet  crossref  mathscinet
    6. S. S. Marchenkov, “Definability in the language of functional equations of a countable-valued logic”, Discrete Math. Appl., 23:5-6 (2013), 451–462  mathnet  crossref  crossref  mathscinet  elib
    7. S. S. Marchenkov, “O slozhnosti resheniya sistem funktsionalnykh uravnenii schetnoznachnoi logiki”, Diskretn. analiz i issled. oper., 22:2 (2015), 49–62  mathnet  crossref  mathscinet  elib
    8. I. S. Kalinina, S. S. Marchenkov, “On complexity of problem of satisfiability for systems of countable-valued functional equations”, Russian Math. (Iz. VUZ), 59:8 (2015), 19–24  mathnet  crossref
    9. S. S. Marchenkov, “On FE-precomplete classes in countable-valued logic”, Discrete Math. Appl., 27:2 (2017), 103–107  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:654
    Full text:174
    References:42
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020